# SDR I5PA2022061192203

- Difficulty date: June 11, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,488 hours, 26,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1989
- Condition: Faulty
- Location: Rh Pack Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP EICAS MSG ON TAXI. R/R RIGHT TEMP CONTROL VALVE PER AMM 21-51-12. OPS CHECK NORMAL.
